# SDR AN0R2017323005

- Difficulty date: February 24, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 2900154419
- Condition: Delaminated
- Location: C-Duct
- Component: C-Duct, Rohr, V2500
- Component part number: 2900189531
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF DAMAGE (DISBONDS CORROSION) EXIST COMMON TO THE C DUCT BONDED ASSEMBLY INBOARD SIDEWALL FWD AND AFT OUTER SKINS AND OUTBOARD SIDEWALL FWD OUTER SKIN.
